# SDR SWAA2022022879998

- Difficulty date: December 1, 2018
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N744SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29490
- Aircraft time: 69,094 hours, 41,040 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stiffener
- Condition: Corroded
- Location: Empennage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON EXTERNAL STIFFENER STA 1037; BETWEEN STR 2L-2R UNDER VERTICAL STAB / REMOVED CORROSION ON EXTERNAL STIFFENER AFTER EVALUATION FOUND 100% MATERIAL LOSS AND WAS FOUND TO BE OUT OF LIMITS IAW SRM 51-10-02-0G-0. REMOVED STIFFENER IAW SRM 51-40-02-0G-0. FABRICATED NEW STIFFENER LOT# 5078820-1 PO# 725807 IAW SRM 51-30-01-0G-0 AND BOEING DWG 69-69859. INSTALLED NEW STIFFENER IAW SRM 51-40-02-0G-0 AND BOEING DWG 148A3110. ON EXTERNAL STIFFENER STA 1037 BETWEEN STR 2L-2R 57042C 23JAN19
